# SDR DALA2014092405346

- Difficulty date: September 23, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- Aircraft time: 70,732 hours, 26,813 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT RED EMERGENCY EXIT LIGHT IS INOPERATIVE.  MAINTENACE REPAIRED SPLICE AT FLOOR.  SYSTEM CHECKS NORMAL.
